# SDR SWAA2016100708526

- Difficulty date: October 5, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 43,994 hours, 25,627 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A8800
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD WINDOW ARCED DURING CRUISE AT FL400.    R & R WINDOW IAW MM.
